International Journal of Mathematical Combinatorics, Volume 2, 2011

International Journal of Mathematical Combinatorics, Volume 2, 2011
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 144
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 2, 2011 Book in PDF, Epub and Kindle

The mathematical combinatorics is a subject that applying combinatorial notion to all mathematics and all sciences for understanding the reality of things in the universe. The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 2, 2010

International Journal of Mathematical Combinatorics, Volume 2, 2010
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 119
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 2, 2010 Book in PDF, Epub and Kindle

The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

Mathematical Combinatorics, Vol. 2/2011

Mathematical Combinatorics, Vol. 2/2011
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 144
Release:
Genre:
ISBN: 1599731576


Download Mathematical Combinatorics, Vol. 2/2011 Book in PDF, Epub and Kindle

Papers on Duality Theorems of Multiobjective Generalized Disjunctive Fuzzy Nonlinear Fractional Programming, Plick Graphs with Crossing Number 1, Surface Embeddability of Graphs via Joint Trees, Common Fixed Points for Pairs of Weakly Compatible Mappings, Pathos Semitotal and Total Block Graph of a Tree, and other topics. Contributors: Bahaddin Bukcu, Murat Kemal Karacan, D. Nural Yuksel, Chandrashekar Adiga, C. S. Shivakumar Swamy, Hassan Jolany, Hossein Mohebbi, R. Eizadi Alikelaye, and others.

International Journal of Mathematical Combinatorics, Volume 2, 2016

International Journal of Mathematical Combinatorics, Volume 2, 2016
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 168
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 2, 2016 Book in PDF, Epub and Kindle

The mathematical combinatorics is a subject that applying combinatorial notion to all mathematics and all sciences for understanding the reality of things in the universe. The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 1, 2011

International Journal of Mathematical Combinatorics, Volume 1, 2011
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 140
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 1, 2011 Book in PDF, Epub and Kindle

The mathematical combinatorics is a subject that applying combinatorial notion to all mathematics and all sciences for understanding the reality of things in the universe. The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 2, 2015

International Journal of Mathematical Combinatorics, Volume 2, 2015
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 154
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 2, 2015 Book in PDF, Epub and Kindle

The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 3, 2011

International Journal of Mathematical Combinatorics, Volume 3, 2011
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 128
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 3, 2011 Book in PDF, Epub and Kindle

The mathematical combinatorics is a subject that applying combinatorial notion to all mathematics and all sciences for understanding the reality of things in the universe. The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 2, 2012

International Journal of Mathematical Combinatorics, Volume 2, 2012
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 117
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 2, 2012 Book in PDF, Epub and Kindle

Topics in detail to be covered are: Smarandache multi-spaces with applications to other sciences, such as those of algebraic multi-systems, multi-metric spaces; Smarandache geometries; Differential Geometry; Geometry on manifolds; Topological graphs; Algebraic graphs; Random graphs; Combinatorial maps; Graph and map enumeration; Combinatorial designs; Combinatorial enumeration; Low Dimensional Topology; Differential Topology; Topology of Manifolds; Geometrical aspects of Mathematical Physics and Relations with Manifold Topology; Applications of Smarandache multi-spaces to theoretical physics; Applications of Combinatorics to mathematics and theoretical physics; Mathematical theory on gravitational fields; Mathematical theory on parallel universes; Other applications of Smarandache multi-space and combinatorics.

International Journal of Mathematical Combinatorics, Volume 4, 2011

International Journal of Mathematical Combinatorics, Volume 4, 2011
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 125
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 4, 2011 Book in PDF, Epub and Kindle

The mathematical combinatorics is a subject that applying combinatorial notion to all mathematics and all sciences for understanding the reality of things in the universe. The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.

International Journal of Mathematical Combinatorics, Volume 1, 2015

International Journal of Mathematical Combinatorics, Volume 1, 2015
Author: Linfan Mao
Publisher: Infinite Study
Total Pages: 144
Release:
Genre: Mathematics
ISBN:


Download International Journal of Mathematical Combinatorics, Volume 1, 2015 Book in PDF, Epub and Kindle

The International J. Mathematical Combinatorics is a fully refereed international journal, sponsored by the MADIS of Chinese Academy of Sciences and published in USA quarterly, which publishes original research papers and survey articles in all aspects of mathematical combinatorics, Smarandache multi-spaces, Smarandache geometries, non-Euclidean geometry, topology and their applications to other sciences.